MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN FULL; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN FULL; ALIGNER, SEQUENTIAL
Model Number 8500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Laceration(s) (1946); Discomfort (2330); Tooth Loss (4831)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost.".The potential root cause of this event is unknown.Align's clinical review of available records indicates that a comparison between the latest scan ((b)(6) 2023) and the initial scan ((b)(6) 2021) shows the absence of tooth ll6.No conclusive evidence has been provided that supports or opposes whether the invisalign system aligners caused or contributed to the reported tooth loss.Therefore, an mdr is being filed in the united states per 21 cfr 803.There is no conclusive evidence to confirm the date of the required tooth extraction, and the date (b3) is based on the timelines reported to align and compared to patient information.
 
Event or Problem Description
The treated patient reported having a tooth extracted from the lower arch (unknown tooth), along with experiencing discomfort and cuts.When the clinic was contacted, the staff explained that this is an old case and that they typically do not recommend extractions.The extractions were performed by the patient's general dentist, and the clinic is unaware of the reason for these procedures.The clinic staff clarified that there were no notes indicating that the aligners caused harm to the patient.No additional information is available at this time.

Brand Name
INVISALIGN FULL
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key23696086
Report Number2953749-2025-03099
Device Sequence Number9211238
Product Code NXC
UDI-Device Identifier00816063020004
UDI-Public(01)00816063020004(10)0141155994(13)230202(91)07218419XXN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8500
Device Lot Number141155994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age33 YR
Patient SexFemale